Open Access
2012 Some Convexity Properties of Certain General Integral Operators
Vasile Marius Macarie, Daniel Breaz
Abstr. Appl. Anal. 2012(SI12): 1-7 (2012). DOI: 10.1155/2012/267972


The main object of the present paper is to discuss some extensions of certain integral operators and to obtain their order of convexity. Several other closely related results are also considered.


Download Citation

Vasile Marius Macarie. Daniel Breaz. "Some Convexity Properties of Certain General Integral Operators." Abstr. Appl. Anal. 2012 (SI12) 1 - 7, 2012.


Published: 2012
First available in Project Euclid: 15 February 2012

zbMATH: 1235.30007
MathSciNet: MR2872296
Digital Object Identifier: 10.1155/2012/267972

Rights: Copyright © 2012 Hindawi

Vol.2012 • No. SI12 • 2012
Back to Top